No Cover Image

Journal article 514 views

Stochastic finite elements of discretely parameterized random systems on domains with boundary uncertainty / A. Kundu; S. Adhikari; M. I. Friswell; Michael Friswell; Sondipon Adhikari

International Journal for Numerical Methods in Engineering, Volume: 100, Issue: 3, Pages: 183 - 221

Swansea University Authors: Michael, Friswell, Sondipon, Adhikari

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1002/nme.4733

Published in: International Journal for Numerical Methods in Engineering
Published: 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 3
Start Page: 183
End Page: 221